# SDR ASAA2022011037111

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 22,759 hours, 7,230 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE FAILED ON TAKEOFF. GROUNDED - YES. FOUND MULTIPLE HITS FOR MAINT MSG 22-31501 ON A/T BITE LEG 1 (ASM-1) REF B737-900 FIM 22-31 TASK 801. CYCLED A/T C/B 918-1 E1 PERFORMED SERVO MOTOR TEST REF FIM 22-31 TASK 822 INIT EBAL. NO FAULTS TEST GOOD. CURRENT STATUS TEST GOOD. ETOPS GND VERIFICATION SUCCESSFUL.
